# SDR DJFA20120607006

- Difficulty date: June 7, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N429LX
- Make and model: Beech 400A
- Aircraft serial: RK265
- Aircraft time: 8,684 hours, 7,263 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A211120005
- Condition: Cracked
- Location: Zone 300
- Part time: 8,684 hours, 7,263 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR CRACKS ON THE RIB FLANGES OF THE HORIZONTAL STABILIZER ASSY, THE RIB DESCRIBED BELOW WAS FOUND CRACKED.  ON THE LOWER FLANGE AT LT HORIZONTAL CANTED STA 13.78, BETWEEN THE FWD AND AFT SPARS.  CRACKS EMANATE FROM THE FASTENER HOLES.  THE RIBS WERE REPLACED IAW MFG KIT 128-6200-001.
